# SDR AALA20141104003

- Difficulty date: October 21, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 61,660 hours, 9,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FUSELAGE STATION 1197 + 122 WITHIN ADJACENT FRAME STRINGER BAYS, FROM STRINGER 36 RT TO 39 LT.  REPAIRED IAW EA B767-53-037232 DATED 11/3/2014.
